# SDR TWAA9910201

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP BETWEEN THE LEFT FORWARD CABIN DOOR AND THE FWD GALLEY AND THE AFT LEFT EXTERIOR EMERGENCY LIGHT WERE INOPERATIVE.  CORRECTED THE EGRESS LIGHT BY RECONNECTING THE JUMPER CABLE (P/N 5912-2) THAT HAD BECOME DISCONNECTED AND REPLACED THE BATTERY CHARGER FOR THE EXTERIOR LIGHT PROBLEM.  CHECK-C 5-21-99 LAX.
